# SDR SWIA200719022

- Difficulty date: December 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 11,864 hours, 10,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS CHART HOLDER SHORTED OUT.  ADJUSTED WIRING AND REPLACED ALL CHART HOLDER BULBS.  OPS CHECKS GOOD.
